Browse Title Index


 
Issue Title
 
Vol 6, No 1 On Compact Integral Equation for the Acoustic Scattering Problem in a Penetrable Inhomogeneous Medium Abstract   Untitled
Adil M?s?r
 
Special Issue 2010 On Computing lth (l=2p, p?N) Powers for One Type Even Order Antipentadiagonal Matrix Abstract   Untitled
, , Durmu? Bozkurt
 
Vol 9, No 1 On Decidability Results of the Holomorph of a Finite Cyclic Group Abstract   Untitled
,
 
2016: Article in Press On Dissipative Dirac Type Operators Containing an Eigenparameter in the Boundary Conditions and with Transmission Conditions Abstract
ışıl açık demirci, Bilender Paşaoğlu
 
Vol 15, No 1 On Dual Fibonacci Quaternions Abstract
Serpil Halici
 
Vol 15, No 2 On Dual Lorentzian Homothetic Exponential Motions with One Parameter Abstract
Mehmet ALi Güngör, Tulay Soyfidan, Muhsin Çelik
 
Vol 13, No 2 On Harmonic Curvatures of Null Generalized Helices in \(\mathbb{L}^{4}\) Abstract   Untitled
Esen Iyigun
 
Vol 10, No 2 On Ideal Convergence of Sequences in Intuitionistic Fuzzy Normed Spaces Abstract   Untitled
Vijay Kumar, Kuldeep Kumar
 
Vol 4, No 1 On Location of the Matrix Spectrum inside an Elipse Abstract   Untitled
Ay?e Bulgak, G. Demidenko, I. Matveeva
 
Special Issue 2010 On Multicollinearity in Nonlinear Regression Models Abstract   Untitled
, , Kadri Ula? Akay
 
Vol 8, No 2 On Multilinear Fractional Integrals Generated by the Quasi-distance Abstract   Untitled
, Mehmet Zeki Sar?kaya, Umut Mutlu Ozkan
 
Vol 9, No 1 On New Version of Strong Hadamard Exponential Function Abstract   Untitled
Haci Civciv, Ramazan Turkmen
 
Vol 3, No 2 On Properties of a Class of Matrix Differential Operators in Rⁿ Abstract   Untitled
Gennadii Demidenko
 
Vol 14, No 2 ON q-JACOBSTHAL NUMBERS Abstract
Gamaliel Salomón Cerda-Morales
 
Vol 12, No 2 On Residual Transcendental Extensions of a Valuation with rankv=2 Abstract   Untitled
Burcu Ozturk, Figen Oke
 
Vol 12, No 1 On Solution of A Certain Class of Non Linear Singular Integral Equations Abstract   Untitled
 
Vol 8, No 1 On Solutions of the Difference Equation x_{n+1}=(((-1)?x_{n-4})/(1+(-1)?x_{n}x_{n-1}x_{n-2}x_{n-3}x_{n-4})) Abstract   Untitled
Ramazan Karata?
 
Vol 4, No 1 On Solvability of One Elliptic System in Weighted Sobolev Spaces Abstract   Untitled
Lina N. Buldygerova
 
Vol 10, No 1 On Some Reform Initiatives on Statistics Education throughout the World Abstract   Untitled
Do?an Y?ld?z, At?f Evren
 
Vol 5, No 1 On Spectrum of a Nonselfadjoint Singular Sturm-Liouville Problem with a Spectral Parameter in the Boundary Condition Abstract   Untitled
Mevlude Yakit Ongun
 
Vol 7, No 2 On The Applications of Hadamard Square Root and Hadamard Inverse Abstract   Untitled
Mehmet Akbulak, Durmu? Bozkurt, , Kenan Kayg?s?z
 
Vol 5, No 1 On the Bounds for the Spectral Norms of Some Special Matrices Abstract   Untitled
Durmu? Bozkurt, Necati Taskara, Hasan Kose
 
Vol 6, No 2 On the Bounds for \(\ell _{p}\) Norms of Khatri-Rao and Tracy-Singh Products of Cauchy-Toeplitz Matrices Abstract   Untitled
Hac? Civciv,
 
Vol 5, No 2 On The Bounds of Spectral Norms of Some Special Matrices Abstract   Untitled
Mehmet Akbulak
 
Vol 13, No 2 On the determinant of tridiagonal matrices via some special numbers Abstract   Untitled
Yasin Yazlik, Nazmiye Yilmaz, Necati Taskara
 
Vol 13, No 2 On the Extremes of Surplus Process in Compound Binomial Model Abstract   Untitled
Serkan Eryilmaz, , Fatih Tank
 
Vol 15, No 1 ON THE FUNDAMENTAL UNITS OF SOME REAL QUADRATIC FIELDS Abstract
Gül Karadeniz Gözeri
 
Vol 14, No 2 ON THE GLOBAL ASYMPTOTIC BEHAVIOR OF A RECURSIVE SEQUENCE Abstract
Abdullah Selçuk Kurbanlı, İbrahim Yalcınkaya, Cengiz Cinar
 
Vol 9, No 2 On the Global Attractivity of Positive Solutions of a Rational Difference Equation Abstract   Untitled
 
Vol 7, No 1 On the Hadamard Exponential GCD-Matrices Abstract   Untitled
Ay?e Nall?
 
Vol 13, No 1 On the k-Generalized Fibonacci Numbers Abstract   Untitled
Nazmiye Yilmaz, Yasin Yazlik, Necati Taskara
 
Vol 7, No 1 On the Non-Isotropic Fractional Integrals Generated By the ? -Distance Abstract   Untitled
M. Zeki Sar?kaya,
 
Vol 11, No 1 On The Norms of Circulant Matrices with Generalized Fibonacci Numbers Abstract   Untitled
Ay?e Nalli, Murat ?en
 
Vol 9, No 2 On the Norms of Hankel Matrices Involving Fibonacci and Lucas Numbers Abstract   Untitled
Mehmet Akbulak, Durmu? Bozkurt
 
Vol 8, No 1 On The Norms of Hankel Matrices with the Motzkin Numbers Abstract   Untitled
, Necati Ta?kara
 
Special Issue 2011 On the Pell Sequence and Hessenberg Matrices Abstract   Untitled
Fatih Yilmaz, Durmus Bozkurt
 
Vol 16, No 1 On the periodicity and stability conditions related to the equilibrium points of difference equation systems Abstract
Kemal Uslu, Mehmet Emre
 
Vol 12, No 2 On the Periods of Some Figurate Numbers Abstract   Untitled
Omur Deveci, Erdal Karaduman
 
Vol 10, No 1 On the Product of the Ultra-Hyperbolicbessel Operator Related to the Elastic Waves Abstract   Untitled
Aziz Sa?lam, , Mehmet Zeki Sar?kaya
 
Vol 8, No 1 On the Recursive Sequence x_{n+1}=((x_{n-11})/(1+x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9})) Abstract   Untitled
Dagistan ?im?ek
 
161 - 200 of 293 Items << < 1 2 3 4 5 6 7 8 > >>